Página inicial da UEM
EDUEM
Notícias
Complexo de Saúde
Biblioteca
Transparência
Portal de periódicos
Portal de periódicos
Aller directement au contenu principal
Aller directement au menu principal
Aller au pied de page
Boletim da Sociedade Paranaense de Matemática
Numéro courant
Archives
Annonces
À propos
À propos de cette revue
Soumissions
Comité éditorial
Déclaration de confidentialité
Crossmark corrections and retractions
Contact
Rechercher
Rechercher
S'inscrire
Se connecter
Accueil
/
Archives
/
Vol. 28 No 1 (2010)
Publiée:
2010-08-05
Research Articles
Exponential decay of serially connected elastic wave
- 10.5269/bspm.v28i1.10811
Luci H. Fatori, Carolina Lupifierio Antonio
9-27
PDF (English)
On semi star generalized closed sets in bitopological spaces
- 10.5269/bspm.v28i1.10812
K Chandrasekhara Rao, K. Kannan, D. Narasimhan
29-40
PDF (English)
The difference Orlicz space of \chi
- 10.5269/bspm.v28i1.10813
N. Subramanian, S. Krishnamoorthy, S. Balasubramanian
41-49
PDF (English)
Eigenvalues of an Operator Homogeneous at the Infinity
- 10.5269/bspm.v28i1.10815
Omar Chakrone, Aomar Anane, Mohammed Filali, Belhadj Karim
51-65
PDF (English)
Odd-order quasilinear evolution equations posed on a bounded interval
- 10.5269/bspm.v28i1.10816
Nikolai A. Larkin, Andrei V. Faminskii
67-77
PDF (English)
Essays
Pick’s theorem in the classroom
- 10.5269/bspm.v28i1.10852
Alexandra O. Abdala Abdala Cousin, Doherty Andrade, W. T. Zenon
79-83
PDF (English)
Open Journal Systems
Langue
English
Español (España)
Français (Canada)
Português (Brasil)
Informations
Pour les lecteurs
Pour les auteurs
Pour les bibliothécaires